# SDR CALA2019050700711

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 58,045 hours, 24,076 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORT FUEL CAP MISSING REQUEST TO DEFER REF CDL 28A DISPATCH DESK: DD32 NAME: GP DATE: 04-MAY-19- REFUEL/DEFUEL COUPLING CAP MISSING. PDA 2 CARD CREATED ON LOG PAGE 3148613. DEFERRED ITEM REF CDL 28 A DDP CW NO FUEL LEAKAGE OR OTHER DAMAGE TO AIRCRAFT FOUND REPLACED FUEL CAP CKS OK.
